Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Szetalo for tremors during sleep. Now have vertigo. Have ear stone. Is it due to medicine?

i am taking szetalo plus from 2010. i use to have mild tremor during sleep. but my weoght went 52 kg to 64 kg withing one month afer taking this medicine. this medicine has truely changed my life . i become active and healthy and happy. but recenly i had vertigo for full 36 hours. earlier also i had four to five times vertigo hisory. i have a ear stone in left ear s internal fold. do the medicine is the reason? doctor avised the medicine for lie long. even if i try to reduce or avoid i have big problem like RAM sleep and other disturbance. guide me doctor.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding vertigo for last 36 hours though you have some problem in your internal ear as you said about a stone in your internal ear, secondarily you have previous history of vertigo thus your current medication is not appears to be responsible for this.

I would like to tell you to consult any ENT doctor for evaluation of your vestibular system to find out the correct fact and accordingly possible treatment.

Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor